Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Positively curved totally real minimal submanifolds immersed in a complex projective space


Author: Koichi Ogiue
Journal: Proc. Amer. Math. Soc. 56 (1976), 264-266
DOI: https://doi.org/10.1090/S0002-9939-1976-0400129-4
MathSciNet review: 0400129
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: A sufficient condition for a complete totally real minimal submanifold immersed in a complex projective space to be totally geodesic is given in terms of sectional curvature.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0400129-4
Keywords: Totally real submanifold, minimal submanifold, complex projective space, totally geodesic
Article copyright: © Copyright 1976 American Mathematical Society